Physical properties of quantum field theory measures

Journal article


Publication Details

Author(s): Mourao JM, Thiemann T, Velhinho J
Journal: Journal of Mathematical Physics
Publisher: AMER INST PHYSICS
Publication year: 1999
Volume: 40
Journal issue: 5
Pages range: 2337-2353
ISSN: 0022-2488


Abstract


Well known methods of measure theory on infinite dimensional spaces are used to study physical properties of measures relevant to quantum field theory. The difference of typical configurations of free massive scalar field theories with different masses is studied. We apply the same methods to study the Ashtekar-Lewandowski (AL) measure on spaces of connections. In particular we prove that the diffeomorphism group acts ergodically, with respect to the AL measure, on the Ashtekar-Isham space of quantum connections modulo gauge transformations. We also prove that a typical, with respect to the AL measure, quantum connection restricted to a (piecewise analytic) curve leads to a parallel transport discontinuous at every point of the curve. (C) 1999 American Institute of Physics. [S0022-2488(99)00404-1].



FAU Authors / FAU Editors

Mourao, José Manuel Prof. Dr.
Chair for Theoretical Physics III (Quantum Gravity)
Thiemann, Thomas Prof. Dr.
Chair for Theoretical Physics III (Quantum Gravity)


How to cite

APA:
Mourao, J.M., Thiemann, T., & Velhinho, J. (1999). Physical properties of quantum field theory measures. Journal of Mathematical Physics, 40(5), 2337-2353.

MLA:
Mourao, José Manuel, Thomas Thiemann, and Jose Velhinho. "Physical properties of quantum field theory measures." Journal of Mathematical Physics 40.5 (1999): 2337-2353.

BibTeX: 

Last updated on 2018-08-08 at 02:22